In this paper, we classify a (1 + 1)-dimensional nonlinear system of dispersive evolution equations both from point of view of symmetries and nonlinear self-adjointness. Then, conservation laws are established from the property of nonlinear self-adjointness and from these we obtain exact solutions.
|Titolo:||Nonlinear self-adjointness, conservation laws, exact solutions of a system of dispersive evolution equations|
|Data di pubblicazione:||2014|
|Citazione:||Nonlinear self-adjointness, conservation laws, exact solutions of a system of dispersive evolution equations / TRACINA' R; BRUZON M.S; GANDARIAS M.L; TORRISI M. - 19:9(2014), pp. 3036-3043.|
|Appare nelle tipologie:||1.1 Articolo in rivista|